Hail, Pemiscot
- When
- April 29, 4:23 PM CST to 4:30 PM CST
- Where
- Pemiscot County, Hayti
- Measured
- 1 in hail
- Property damage
- $150
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.233, -89.750
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Apr 29, 1:41 PM CST, 2 hours 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 241 PM CDT TUE APR 29 2003 A SPLIT FLOW PATTERN WILL DOMINATE THE UPPER LEVELS THIS FORECAST PERIOD. FLOW AROUND A CLOSED LOW OVER HUDSON BAY WILL AFFECT THE GREAT LAKES AND NORTHEAST. SHORT WAVES WILL RIDE THE SOUTHERN BRANCH FROM THE SOUTHWEST ACROSS THE PLAINS AND THE LOWER AND MID MISSISSIPPI VALLEY. AT THE SURFACE A STATIONARY FRONT WILL CONTINUE ALONG THE ARKANSAS-MISSOURI BORDER EASTWARD ACROSS KENTUCKY TONIGHT THEN LIFT NORTHWARD AS A WARM FRONT WEDNESDAY. IN THE MEANTIME A LOW PRESSURE AREA WILL DEVELOP OVER THE CENTRAL PLAINS AND SHEAR NORTHEASTWARD TO THE GREAT LAKES CREATING A COLD FRONT EXTENDING FROM THE EASTERN GREAT LAKES TO NORTH TEXAS. THIS FRONT WILL SLOWLY APPROACH THE MID SOUTH THURSDAY AND FINALLY MOVE INTO THE REGION FRIDAY. AS A RESULT SOUTHERLY WINDS WILL BRING WARM MOIST GULF AIR INTO THE MID SOUTH AHEAD OF THE DEVELOPING SYSTEM AND WITH THE HELP OF THE UPPER WAVES CAUSE ISOLATED TO SCATTERED MAINLY DIURNAL SHOWERS AND THUNDERSTORMS OVER THE REGION TONIGHT THROUGH FRIDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS EXTREME NORTHEAST ARKANSAS THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE NEAR THE STATIONARY FRONT AND IN A SLIGHT RISK AREA COVERING THE MID MISSISSIPPI VALLEY (REF: LATEST CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER). .MEG...NONE.
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-301000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 300 PM CDT TUE APR 29 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT A STATIONARY FRONT WILL CONTINUE ALONG THE ARKANSAS MISSOURI BORDER EASTWARD ACROSS KENTUCKY. SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP TONIGHT ACROSS EXTREME NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND THE NORTHWEST CORNER OF TENNESSEE. A FEW STORMS MAY BE SEVERE. .DAYS TWO THROUGH SEVEN... A COLD FRONT WILL APPROACH FROM THE WEST THURSDAY AND MOVE INTO THE MID SOUTH FRIDAY. SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE REGION THURSDAY NIGHT INTO FRIDAY. A FEW STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND TONIGHT. SPOTTER ACTIVATION MAY BE REQUIRED AGAIN THURSDAY NIGHT INTO FRIDAY. JCL
ARZ028-292145- SIGNIFICANT WEATHER ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 417 PM CDT TUE APR 29 2003 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...MISSISSIPPI COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST OF BLYTHEVILLE AT 417 PM CDT...MOVING NORTHEAST AT 20 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN MISSISSIPPI COUNTY...INCLUDING THE CITIES OF BLYTHEVILLE... LUXORA AND OSCEOLA...SHOULD MONITOR THIS STORM CLOSELY.
The national radar mosaic for the moment the first event began.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2003Every state in 2003This day in weather historyWarnings in Missouri, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5351105, 5351106.